Publications

Lyoubomira SOFTOVA PALAGACHEVA Publications


2013
Contributo in volume (Capitolo o Saggio)
The Dirichlet problem for elliptic equations with VMO coefficients in generalized Morrey spaces.
In Almeida, Alexandre (ed.) et al Advances in Harmonic Analysis and Operator Theory Pag.371-386 Basel Springer Basel AG.
ISBN:978-3-0348-0515-5
Softova, Lyoubomira
Versione online
Digital Object Identifier (DOI): 10.1007/978-3-0348-0516-2_21
Codice identificativo SCOPUS: 2-s2.0-85047161725
Show it in Product Database (IRIS)